# SDR SWIA20230126

- Difficulty date: January 26, 2023
- Submitted: February 9, 2023
- Operation: Air carrier
- Aircraft: N175SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000527
- Aircraft time: 20,426 hours, 11,745 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LH FLOOR LH SEAT TRACK 20/23 ON FORWARD END.     (C-CHECK RO 2/8/2023)    REMOVED AND REPLACED LH SEAT TRACK FR12 - FR20 REF SRM 51-40-08. REPLACED WITH FACTORY PART, NO CHANGE TO WEIGHT AND BALANCE. SEE CONTINUATION CARD FOR WORK PERFORMED.
